About this Journal Submit a Manuscript Table of Contents
Bone Marrow Research
Volume 2012 (2012), Article ID 916479, 5 pages
http://dx.doi.org/10.1155/2012/916479
Review Article

Curability of Multiple Myeloma

University of Texas MD Anderson Cancer Center, Houston, TX 77030-4009, USA

Received 22 November 2011; Accepted 23 February 2012

Academic Editor: Luciano J. Costa

Copyright © 2012 Raymond Alexanian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Raymond Alexanian, Kay Delasalle, Michael Wang, Sheeba Thomas, and Donna Weber, “Curability of Multiple Myeloma,” Bone Marrow Research, vol. 2012, Article ID 916479, 5 pages, 2012. doi:10.1155/2012/916479